# SDR SWIA202264098

- Difficulty date: January 20, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N258SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000655
- Aircraft time: 11,628 hours, 8,543 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 88 BETWEEN STGR 26R AND 27R IS CORRODED.   (FILED CLOSED)   FRAME (CLIP) 88 BETWEEN STGR 26R AND 27R WAS REPLACED IN REFERENCE TO EMB175 SRM 51-41-00
